IDEAS home Printed from
   My bibliography  Save this article

Optimal dividend policies for a class of growth-restricted diffusion processes under transaction costs and solvency constraints


  • Lihua Bai


  • Martin Hunting


  • Jostein Paulsen



No abstract is available for this item.

Suggested Citation

  • Lihua Bai & Martin Hunting & Jostein Paulsen, 2012. "Optimal dividend policies for a class of growth-restricted diffusion processes under transaction costs and solvency constraints," Finance and Stochastics, Springer, vol. 16(3), pages 477-511, July.
  • Handle: RePEc:spr:finsto:v:16:y:2012:i:3:p:477-511
    DOI: 10.1007/s00780-011-0169-5

    Download full text from publisher

    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Jiyang Tan & Chun Li & Ziqiang Li & Xiangqun Yang & Bicheng Zhang, 2015. "Optimal dividend strategies in a delayed claim risk model with dividends discounted by stochastic interest rates," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 82(1), pages 61-83, August.
    2. Bai, Lihua & Paulsen, Jostein, 2012. "On non-trivial barrier solutions of the dividend problem for a diffusion under constant and proportional transaction costs," Stochastic Processes and their Applications, Elsevier, vol. 122(12), pages 4005-4027.
    3. Zhu, Jinxia & Chen, Feng, 2015. "Dividend optimization under reserve constraints for the Cramér–Lundberg model compounded by force of interest," Economic Modelling, Elsevier, vol. 46(C), pages 142-156.
    4. repec:eee:insuma:v:74:y:2017:i:c:p:31-45 is not listed on IDEAS

    More about this item


    Optimal dividends; General diffusion; Solvency constraint; Quasi-variational inequalities; Lump sum dividend barrier strategy; 49N25; 93E20; 91B28; 60J70; 65M06; C61;

    JEL classification:

    • C61 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Optimization Techniques; Programming Models; Dynamic Analysis


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:finsto:v:16:y:2012:i:3:p:477-511. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.